# SDR 2009FA0000326

- Difficulty date: March 20, 2009
- Submitted: April 23, 2009
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Cfmint CFM567B26US
- System (JASC): 7250 · Turbine Section
- Part: Ring
- Part number: 3381117010
- Part serial: DB686272
- Condition: Failed
- Location: Lpt
- Part time: 16,002 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESN 890964 WAS REMOVED FROM WING FOLLOWING A BSI, WHICH IDENTIFIED LPT STAGE 3 AND 4 BLADE DAMAGE IN EXCESS OF AMM ACCEPTANCE LIMITS.  DURING DISASSEMBLY OF THE LPT MODULE. THE STAGE 3 LPT ROTATING RING WAS FOUND TO DISPLAY AREAS OF MISSING MATERIAL AND CRACKING OVER A CIRCUMFERENTIAL SPAN OF APPROXIMATELY 10 INCHES.  THIS CONDITION HAS NOT BEEN SEEN PREVIOUSLY.  (K)
